MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 9MM

EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 9MM
Model Number 300-01-09
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 4 months postop the initial right tsa, this (b)(6) female patient presented with a humeral greater tuberosity fracture and was revised.Outcome is report as continuing.Patient has history of malignant melanoma and osteoarthritis.Devices are not returning due to study policy.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer? pending evaluation.Concomitant medical device(s): 320-38-00, equinoxe reverse 38mm humeral liner +0; 320-10-00, equinoxe reverse tray adapter plate tray +0; 320-15-06, rs glenoid plate ext cag +10mm cage peg; 320-01-38, equinoxe reverse 38mm glenosphere.
 
Additional Manufacturer Narrative
(h3) upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.Implantation of a total joint could result pain, infection, or loosening of total joint hardware.The most likely cause of the reported event was a malunion of a fracture which was likely caused by over-reaming during implantation.Section h11: *the following sections have corrected information: approximately 4 months postop the initial right tsa, this 74 y/o female patient presented with a humeral greater tuberosity fracture and was revised.Outcome is report as continuing.Patient has history of malignant melanoma and osteoarthritis.Devices are not returning due to study policy.The case report form indicates this event is possibly related to devices and procedure.This event report was received through clinical data collection activities.
 
Event or Problem Description
Approximately 4 months postop the initial right tsa, this 74 y/o female patient presented with a humeral greater tuberosity fracture and was revised.Outcome is report as continuing.Patient has history of malignant melanoma and osteoarthritis.Devices are not returning due to study policy.The case report form indicates this event is possibly related to devices and procedure.This event report was received through clinical data collection activities.

Brand Name
EQUINOXE
Common Device Name
HUMERAL STEM PRIMARY, PRESS FIT 9MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12974808
Report Number1038671-2021-00690
Device Sequence Number14507219
Product Code KWT
UDI-Device Identifier10885862079305
UDI-Public10885862079305
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number300-01-09
Device Catalogue Number300-01-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexFemale
Patient Weight56 KG
Patient EthnicityNon Hispanic
Patient RaceWhite